# SDR EISA20000193

- Difficulty date: October 25, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N725RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21502
- Aircraft time: 56,372 hours, 31,458 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Clamp
- Part number: BACC10AD600W
- Condition: Loose
- Location: Nr 3 Strut
- Component: 13th Stage Mod, Boeing
- Component part number: 31463
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED AFTER TAKE OFF ACCOMPLISHED CHECKLIST LIGHT WENT OUT AFTER NR 3 BLEED VALVE CLOSED. BEFORE CLOSING NR 3 BLEED VALVE RT. MAN PRESSURE 100PSI.   CORRECTIVE ACTION: TIGHTENED CLAMPS ON 13TH STAGE MOD VALVE, OPS CHECK NORMAL.
